Severe penis yeast infection in diabetics

by Jim
(Sacramento, CA)

QUESTION: Hi,


I do have severe penis yeast infection and painful rash and bleeding. What might be the causes?

Thank you

Comments for Severe penis yeast infection in diabetics

Average Rating starstarstarstarstar

Click here to add your own Comment / Follow up

Rating
starstarstarstarstar
Causes of genital yeast infection
by: Dr.Albana

ANSWER: Hi,

A severe infection of the penis is also known as balanitis. Various microbes might cause it including bacteria and yeast.

In your case, the severe penis infection is caused by yeast, which is also associated with painful rash and bleeding.

There are a variety of factors that might cause it, including:

- Poor hygiene: Not cleaning the penis regularly and properly can lead to the buildup of sweat, dead skin cells, and other debris, providing an ideal environment for yeast to grow.

- Antibiotics: Taking antibiotics can disrupt the natural balance of bacteria and fungi in the body, allowing yeast to overgrow and cause an infection.

- Diabetes: High blood sugar levels in people with diabetes can promote the growth of yeast.

- Sexual transmission: Sexual contact with an infected partner can also transmit the yeast and cause an infection.

- Immune system suppression: Conditions that weaken the immune system, such as HIV/AIDS, chemotherapy, and organ transplantation, can make a person more susceptible to yeast infections.

Tight-fitting clothing: Wearing tight-fitting clothing that doesn't allow air to circulate can create a warm, moist environment that promotes yeast growth.

If you are experiencing symptoms of a severe yeast infection of the penis, the very first step is to get a proper diagnosis.

You can send us a photo or can pay a visit to your caring doctor for a more specific advise on proper treatment.

To me, if you are a diabetic, you should:

- keep a good personal hygiene
- apply clotrimazole cream locally
- drink plenty of fluids especially plain water
- keep a good control of your blood sugar levels
- avoid tight-fitting under wears or clothing
- wear always 100% cotton clothing especially when it comes to underwear


Hope this helps.

Click here to add your own Comment / Follow up

Ask the Doctor now? Simply click here to return to Diabetes medication side effects..